# SDR REXA2016051000979

- Difficulty date: May 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LINTEL FITTING, WL 108 AND LBL 46.  REPAIRED AFT PRESSURE BULKHEAD LINTEL FITTING CRACK AT WL 108, LBL 46 IAW REO 601R-53-61-1230.
